Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 121, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 30, 2018, 5:18 PM EDT for 4 counties in Virginia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2018, 5:18 PM EDT (21:18 UTC)
- Expired
- Jul 30, 2018, 5:44 PM EDT
- In force
- 26 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Amherst County, VA, Bedford County, VA, Botetourt County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 97 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
011
WUUS51 KRNK 302118
SVRRNK
VAC009-019-023-163-302215-
/O.NEW.KRNK.SV.W.0121.180730T2118Z-180730T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
518 PM EDT MON JUL 30 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southwestern Rockbridge County in west central Virginia...
Northern Bedford County in south central Virginia...
West central Amherst County in central Virginia...
East central Botetourt County in west central Virginia...
* Until 615 PM EDT
* At 518 PM EDT, a severe thunderstorm was located near Arcadia,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buchanan...
Glasgow...
Big Island...
Forest...
and Coleman Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3759 7918 3745 7925 3745 7927 3743 7927
3743 7926 3735 7932 3746 7976 3770 7965
TIME...MOT...LOC 2118Z 286DEG 15KT 3755 7956
HAIL...1.00IN
WIND...60MPH
$$
MBS1 follow-up statement
081
WWUS51 KRNK 302144
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
544 PM EDT MON JUL 30 2018
VAC009-019-023-163-302154-
/O.CAN.KRNK.SV.W.0121.000000T0000Z-180730T2215Z/
Rockbridge VA-Bedford VA-Amherst VA-Botetourt VA-
544 PM EDT MON JUL 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROCKBRIDGE...
NORTHERN BEDFORD...WEST CENTRAL AMHERST AND EAST CENTRAL BOTETOURT
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3759 7918 3745 7925 3745 7927 3743 7927
3743 7926 3735 7932 3746 7976 3770 7965
TIME...MOT...LOC 2141Z 286DEG 15KT 3752 7943
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:45 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 30, 3:45 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 345 PM EDT Mon Jul 30 2018 .SYNOPSIS... East to southeast winds between high pressure to the northeast and low pressure to the southwest will pull in increasingly warm and muggy tropical air back into the mid- Appalachian region for at least the next several days. The threat for more widespread showers and thunderstorms will gradually increase through the period as a weak front approaches from the west and then stalls over or near the area through late in the week. && .NEAR TERM /THROUGH TUESDAY/... As of 330 PM EDT Monday... Weak wedging pattern remains in place this afternoon, with high pressure nosing southward from New England across the Piedmont, supporting a light east-southeasterly windflow across the mid- Atlantic region. Meanwhile, waves of upper level energy are rounding the base of an approaching upper level trough and have triggered scattered showers and thunderstorms, mainly across the mountains, a few of which have intensified to severe levels. This trend will continue into late this evening and, while storm intensity will diminish, the possibility of locally heavy rain will persist as the southeasterly flow provides deep moisture into the mountains. Overnight, coverage of rainfall will decrease, making for widely scattered light shower activity by dawn, more so in the vicinity of the Blue Ridge where the terrain will provided added lift in the southeasterly flow. Low clouds will become widespread just after midnight, helping to limit cooling, with overnight temperatures holding in the mid 60s to the low 70s. Patchy fog is possible for areas which receive significant rainfall this evening, as well as any areas where low clouds break even for a short period of time. Deeper moisture will enter the mid-Atlantic on Tuesday as the upper trough deepens across the upper Mississippi Valley, resulting in an increasingly southerly wind shift as high pressure moves offshore. Believe coverage of showers and thunderstorms will increase during late morning as heating increases: spotty at first and then filling in during early afternoon and becoming more organized. With precipitable water values increasing into the 1.7 to nearly 2.0 inch range and CAPEs again rising to 1500+J/Kg, heavy rain will be the main concern. Would not be surprised for some storms to produce 2 to 3 inches rainfall amounts locally, possibly more, especially along and east of the Blue Ridge where surface convergence appears stronger. Will let the overnight shift have a look at evening synoptic data to determine if/where a flash flood watch is appropriate. Widespread clouds/scattered rain will hold afternoon temperatures in the upper 70s/low 80s. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 145 PM EDT Monday... We are offering very limited change to the forecast that was in place for this time period. A very generous plume of moisture is expected to advect northeast into the region from the eastern portion of the Gulf of Mexico in advance of a amplifying upper level trough positioned over the Mississippi River Valley. NAEFS Percentile output is still offering 90-99 percent values on elements such as precipitable water and 850mb specific humidity and the V- component of the wind across our region Tuesday afternoon through Wednesday. This suggests high confidence in widespread coverage of showers and storms, with locally heavy rain likely. While the percentile numbers are not as high on Thursday, the overall synoptic pattern does not change that much, so that the weather should be similar to that of Wednesday. Thanks to abundant cloud cover and the expected precipitation, low temperatures are forecast to be slightly above normal and high temperatures will be slightly below normal. Forecast confidence in the above portion of the forecast is moderate to high regarding the overall synoptic pattern and temperature forecast. Confidence in a greater than normal coverage and amounts of precipitation is high. We will need to monitor daily rainfall amounts leading into the middle of the week to assess where any region may become more prone to flash flooding for any potential watches or warnings. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 1215 PM EDT Monday... The weakening upper trough over the Mississippi River valley is expected to continue to do just that, dissipate, all while an upper high off the southeast U.S. coast retrogrades closer to the coast by the start or middle of the weekend. While our area will lose the upper level dynamics associated with its location on the eastern flanks of the trough, we will maintain a decent low level moisture feed off the eastern parts of the Gulf of Mexico. This will allow for a transition of our precipitation becoming progressive diurnally based, and less organized as we head into the weekend. There will also be a trend toward warmer temperatures as heights build over the region and we lose the widespread coverage of cloud cover and precipitation. Our weather picture heading into early next week gets a bit more uncertain. The Canadian solution wants to bring the center of the upper high overhead and keep the better dynamics north of the region along the northern jet which is progged to become zonal over the U.S/Canadian border. The GFS is content to keep the upper high just off the southeast U.S. coast all while a shortwave trough dips south into the the mid-Atlantic region. The European solution is similar to the Canadian in that it keeps the best dynamics to our north near the U.S/Canadian border, but is more nebulous on just where the center of the upper high progresses and/or there is not just one main center, but perhaps as many as three bull's eye of high pressure, all across the southeast U.S. The European solution is close to a compromise of the other two solutions, and represents what would be close to typical early August summer pattern for the region with near normal temperatures and diurnally based convection. Our forecast will reflect this scenario for Monday. Forecast confidence in the above forecast scenario is moderate heading into the weekend, with levels dipping more to the low to moderate side for the Monday portion of the forecast. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... As of 200 PM EDT Monday... Early morning stratus has scattered but not necessarily lifted this afternoon, resulting in MVFR ceilings intermixed with VFR conditions for most airports. East-southeasterly windflow remains fixed across the region, drawing moisture from the Atlantic, while waves of upper level energy move east across the central Appalachians around the base of an upper level trough, triggering scattered showers and thunderstorms mainly across the mountains. Majority of the convection will remain across the mountains into the early hours of Tuesday as southeasterly flow continues to supply deeper moisture to waves passing across the area. Cannot rule out a few strong to severe thunderstorms capable of damaging wind, but the main concern will be locally heavy rain dropping ceilings and visibilities to LIFR criteria. Storms are progressive however and conditions should improve after a short period of time. Coverage and intensity of rainfall will diminish shortly after midnight Tuesday, but won't likely end altogether. Overnight, expect widespread stratus to redevelop, resulting in widespread low end MVFR/IFR ceilings. Additionally, may see areas of patchy fog develop, especially where significant rainfall occurred. Expect a return of scattered showers and thunderstorms on Tuesday afternoon as a strong upper level disturbance approaches from the south. Do not expect much improvement in ceilings from the morning into the afternoon. Extended... Tropical airmass is expected to remain over the forecast area through the longer-range terminal forecast period with widespread flight restrictions often to remain in the MVFR range or lower - especially in/near increasing threat/coverage of showers/thunderstorms as a frontal system approaches from the west and then stalls over the area by midweek. Therefore, any VFR flight is expected to be relatively short-lived, not widespread, and mainly confined to afternoon hours each day outside of any areas of precipitation. Confidence is moderate to high, both temporally and spatially, for the aforementioned flight conditions throughout the extended period. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...JH/NF NEAR TERM...NF SHORT TERM...DS LONG TERM...DS AVIATION...NF/WP
Hazardous weather outlook, Jul 30, 4:10 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 410 PM EDT Mon Jul 30 2018 NCZ002>006-019-020-VAZ016-017-032>035-043>047-058-059-312015- Alleghany NC-Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Carroll- Floyd-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte- 410 PM EDT Mon Jul 30 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Tonight. Thunderstorms this evening will produce heavy rain at times, which could lead to localized flooding. Also, some of the storms could become strong to severe, with damaging winds the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A wet weather pattern is expected this week with the potential for periods of heavy rainfall and thunderstorms. This may lead to localized flooding in some areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-018-VAZ007-009>015-018>020-022>024-WVZ042>044-507-508-312015- Ashe-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery- Grayson-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 410 PM EDT Mon Jul 30 2018 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. A few thunderstorms during early evening may become strong to severe, capable of producing locally damaging winds, heavy rain and frequent lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A wet weather pattern continues for the rest of the week. Heavy rainfall from thunderstorms may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 30, 3:13 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
313 PM EDT MON JUL 30 2018
VAZ010-011-013-018-WVZ044-302000-
Giles-Pulaski-Bland-Craig-Monroe-
313 PM EDT MON JUL 30 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTH CENTRAL PULASKI...GILES...SOUTHWESTERN CRAIG...EAST CENTRAL
BLAND AND SOUTHEASTERN MONROE COUNTIES...
Until 400 PM EDT.
At 312 PM EDT, strong thunderstorms extended from near Interior to
near Mechanicsburg. Movement was east at 10 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Pearisburg...
Narrows...
Pembroke...
Mountain Lake...
and Poplar Hill.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3727 8053 3725 8061 3721 8061 3714 8072
3719 8101 3751 8057 3757 8009
TIME...MOT...LOC 1912Z 263DEG 10KT 3745 8060 3720 8095
MBSSpecial weather statement, Jul 30, 3:28 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
328 PM EDT MON JUL 30 2018
WVZ042-302000-
Mercer-
328 PM EDT MON JUL 30 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MERCER COUNTY...
Until 400 PM EDT.
At 328 PM EDT, a strong thunderstorm was located near Wenonah, moving
east at 15 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.
Locations impacted include...
Princeton...
Matoaka...
Camp Creek...
Camp Creek State Park...
and Spanishburg.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3748 8127 3750 8126 3751 8123 3751 8121
3754 8120 3757 8120 3758 8119 3758 8108
3752 8100 3732 8109 3745 8131 3746 8130
TIME...MOT...LOC 1928Z 289DEG 11KT 3752 8126
MBSSpecial weather statement, Jul 30, 3:48 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
348 PM EDT MON JUL 30 2018
VAZ023-302015-
Botetourt-
348 PM EDT MON JUL 30 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BOTETOURT COUNTY...
Until 415 PM EDT.
At 348 PM EDT, a strong thunderstorm was located near Gala, moving
east at 15 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.
Locations impacted include...
Eagle Rock...
and Gala.
LAT...LON 3772 7969 3766 7973 3757 7981 3767 7997
3770 7994 3770 7992 3773 7990 3775 7986
TIME...MOT...LOC 1948Z 289DEG 11KT 3768 7992
MBSSpecial weather statement, Jul 30, 4:19 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
419 PM EDT MON JUL 30 2018
VAZ018-022>024-035-302115-
Botetourt-Amherst-Craig-Roanoke-Rockbridge-
419 PM EDT MON JUL 30 2018
...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL ROANOKE...CENTRAL
CRAIG...ROCKBRIDGE...NORTHWESTERN AMHERST AND BOTETOURT
COUNTIES...THE CITY OF BUENA VISTA AND THE CITY OF LEXINGTON...
Until 515 PM EDT.
At 418 PM EDT, strong thunderstorms extended from near Vesuvius to
Craig Springs. Movement was east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Lexington...
Buena Vista...
Buchanan...
Glasgow...
and Troutville.
This includes The following Location VMI.
Heavy rainfall is also occurring with this storm, and may cause
localized flooding.
LAT...LON 3789 7915 3786 7915 3781 7917 3781 7914
3778 7911 3777 7907 3775 7907 3760 7939
3760 7944 3762 7944 3760 7946 3757 7944
3747 7964 3748 7968 3735 7989 3743 8043
3778 7973 3776 7967 3782 7963 3798 7931
TIME...MOT...LOC 2018Z 275DEG 17KT 3798 7923 3747 8027
MBSSpecial weather statement, Jul 30, 4:33 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
433 PM EDT MON JUL 30 2018
VAZ013-014-302130-
Pulaski-Montgomery-
433 PM EDT MON JUL 30 2018
...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN PULASKI AND CENTRAL MONTGOMERY COUNTIES AND THE
NORTHEASTERN CITY OF RADFORD...
Until 530 PM EDT.
At 432 PM EDT, a strong thunderstorm was located near Mc Coy, moving
east at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Shawsville...
and Pilot.
This includes The following Location Virginia Tech.
Locally heavy rainfall is also occurring with this storm, and may
cause localized flooding.
LAT...LON 3726 8022 3724 8020 3704 8033 3718 8063
3725 8059 3727 8052
TIME...MOT...LOC 2032Z 287DEG 10KT 3722 8056
MBSSpecial weather statement, Jul 30, 5:06 PM EDT, 12 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 506 PM EDT MON JUL 30 2018 VAZ007-009-010-012-302145- Tazewell-Bland-Wythe-Smyth- 506 PM EDT MON JUL 30 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SMYTH... SOUTHEASTERN TAZEWELL...SOUTHWESTERN BLAND AND WESTERN WYTHE COUNTIES... Until 545 PM EDT. At 506 PM EDT, a strong thunderstorm was located near Ceres, moving east at 15 mph. Wind gusts up to 50 mph and dime size hail are possible with this storm. Locations impacted include... Wytheville... Rural Retreat... Ceres... Speedwell... and Burkes Garden. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3693 8153 3711 8146 3705 8103 3679 8112 TIME...MOT...LOC 2106Z 286DEG 15KT 3701 8141 MBS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 11:16 PM EDT | Special Weather Statement | RNK | Wythe, City of Galax | 59 min |
| Jul 30, 7:46 AM EDT | Areal Flood Advisory | RNK | Halifax, Pittsylvania, City of Danville | 3 hr |
| Jul 30, 1:09 PM EDT | Special Weather Statement | RNK | Wythe | 36 min |
| Jul 30, 2:22 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, City of Covington | 38 min |
| Jul 30, 2:37 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 38 min |
| Jul 30, 2:42 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, City of Covington | 33 min |
| Jul 30, 3:07 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt | 38 min |
| Jul 30, 3:13 PM EDT | Special Weather Statement | RNK | Giles | 47 min |
| Jul 30, 3:45 PM EDT | Severe Thunderstorm Warning | RNK | Giles, Montgomery, Pulaski, City of Radford | 45 min |
| Jul 30, 3:48 PM EDT | Special Weather Statement | RNK | Botetourt | 27 min |
| Jul 30, 4:19 PM EDT | Special Weather Statement | RNK | Botetourt, Craig, Rockbridge, City of Buena Vista, City of Lexington | 56 min |
| Jul 30, 4:33 PM EDT | Special Weather Statement | RNK | Montgomery | 57 min |
| Jul 30, 5:06 PM EDT | Special Weather Statement | RNK | Wythe | 39 min |
| Jul 30, 5:35 PM EDT | Special Weather Statement | RNK | Floyd, Montgomery | 25 min |
| Jul 30, 5:49 PM EDT | Special Weather Statement | RNK | Wythe | 41 min |
| Jul 30, 6:30 PM EDT | Special Weather Statement | RNK | Pulaski, Wythe | 45 min |
| Jul 30, 6:49 PM EDT | Areal Flood Advisory | RNK | Floyd, Franklin, Montgomery, Roanoke, City of Roanoke, City of Salem | 6 hr |
| Jul 30, 7:15 PM EDT | Special Weather Statement | RNK | Appomattox, Bedford, Campbell | 60 min |
| Jul 30, 7:19 PM EDT | Special Weather Statement | RNK | Carroll, Floyd, City of Galax | 56 min |
| Jul 30, 7:29 PM EDT | Areal Flood Advisory | RNK | Carroll, Pulaski, Wythe | 113 min |
| Jul 30, 7:36 PM EDT | Special Weather Statement | RNK | Franklin | 54 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.